Invariant Higher-Order Variational Problems

File Description SizeFormat 
Communications in Mathematical Physics_309_2_2012.pdfAccepted version1.52 MBAdobe PDFView/Open
Title: Invariant Higher-Order Variational Problems
Authors: Gay-Balmaz, F
Holm, DD
Meier, DM
Ratiu, TS
Vialard, F-X
Item Type: Journal Article
Issue Date: 1-Jan-2012
URI: http://hdl.handle.net/10044/1/18541
DOI: http://dx.doi.org/10.1007/s00220-011-1313-y
ISSN: 0010-3616
Publisher: SPRINGER
Start Page: 413
End Page: 458
Journal / Book Title: COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume: 309
Issue: 2
Copyright Statement: Copyright © 2011, Springer-Verlag. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-011-1313-y
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons